# SDR 20010504CW009

- Difficulty date: March 20, 2001
- Submitted: May 4, 2001
- Operation: General aviation
- Aircraft: N923DH
- Make and model: Mooney M20J
- Aircraft serial: 243368
- Engine: Lyc IO360A3D6D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 880013507
- Part serial: 1241
- Condition: Separated
- Location: Airspeed
- Part time: 819 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/S SWITCH FAILED F/T 32-30-01, SWITCH WAS REMOVED AND SENT TO OEM VENDOR. SWITCH WAS PARTED FROM MOUNT.  SWITCH WAS EXPOXED TO MOUNT AND RECALIBRATED.  THE SWITCH WAS REINSTALLED AND PASSED.
